Alert archive / Wisconsin / Frost Advisories in 2011
Frost Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at May 26, 2011, 4:00 AM CDT for 19 counties in Wisconsin. It took effect at May 27, 2011, 1:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 4:00 AM CDT (09:00 UTC)
- In effect from
- May 27, 2011, 1:00 AM CDT
- Expired
- May 27, 2011, 6:49 AM CDT
- In force
- 6 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 79 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
514 WWUS73 KGRB 260900 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 400 AM CDT THU MAY 26 2011 ...COLD TEMPERATURES EXPECTED TONIGHT... .CLEAR SKIES AND LIGHT WINDS TONIGHT WILL PRODUCE COLD TEMPERATURES BY EARLY FRIDAY MORNING RANGING FROM 26 TO 31 OVER NORTH CENTRAL WISCONSIN AND THE LOWER 30S ELSEWHERE. TEMPERATURES THIS COLD WILL LEAD TO THE FORMATION OF FROST WITH POCKETS OF FREEZING TEMPERATURES. SENSITIVE OUTDOOR VEGETATION SHOULD BE PROTECTED TONIGHT. WIZ005-010>013-018-019-021-073-261700- /O.NEW.KGRB.FR.Y.0003.110527T0600Z-110527T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...CRIVITZ 400 AM CDT THU MAY 26 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. * TEMPERATURE...LOW TEMPERATURES RANGING FROM 26 TO 31. * IMPACTS...OUTDOOR SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ020-030-031-035>038-045-048-074-261700- /O.NEW.KGRB.FR.Y.0003.110527T0600Z-110527T1300Z/ MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE- WAUSHARA-WINNEBAGO-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...WAUTOMA...OSHKOSH 400 AM CDT THU MAY 26 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. * TEMPERATURE...LOW TEMPERATURES NEAR FREEZING. * IMPACTS...OUTDOOR SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TH
5 follow-up statements
682 WWUS73 KGRB 261628 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1128 AM CDT THU MAY 26 2011 ...FROSTY WEATHER EXPECTED TONIGHT... .CLEARING SKIES AND DIMINISHING WINDS WILL PRODUCE COLD TEMPERATURES EARLY FRIDAY MORNING...RANGING FROM 26 TO 31 OVER NORTH CENTRAL WISCONSIN TO THE LOWER 30S ELSEWHERE. TEMPERATURES THIS COLD WILL LEAD TO THE FORMATION OF FROST WITH POCKETS OF FREEZING TEMPERATURES. SENSITIVE OUTDOOR VEGETATION SHOULD BE PROTECTED TONIGHT. WIZ005-010>013-018-019-021-073-270030- /O.CON.KGRB.FR.Y.0003.110527T0600Z-110527T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...CRIVITZ 1128 AM CDT THU MAY 26 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * TEMPERATURE...LOW TEMPERATURES RANGING FROM 26 TO 31. * IMPACTS...OUTDOOR SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ020-030-031-035>038-045-048-074-270030- /O.CON.KGRB.FR.Y.0003.110527T0600Z-110527T1300Z/ MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE- WAUSHARA-WINNEBAGO-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...WAUTOMA...OSHKOSH 1128 AM CDT THU MAY 26 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * TEMPERATURE...LOW TEMPERATURES NEAR FREEZING. * IMPACTS...OUTDOOR SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
179 WWUS73 KGRB 261928 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 228 PM CDT THU MAY 26 2011 ...LATE SEASON FROST AND FREEZE EXPECTED TONIGHT... .CLEARING SKIES...DIMINISHING WINDS AND EXCEPTIONALLY DRY AIR WILL ALLOW TEMPERATURES TO FALL QUICKLY TONIGHT. LOW TEMPERATURES SHOULD BE IN THE 20S IN MUCH OF CENTRAL AND NORTHCENTRAL WISCONSIN WITH LOWS IN THE LOWER TO MIDDLE 30S ELSEWHERE. AREAS CLOSE TO THE LAKE AND BAY WILL PROBABLY BE A LITTLE WARMER AND ESCAPE A FROST OR FREEZE. WIZ005-010>013-018-019-030-035-036-270330- /O.UPG.KGRB.FR.Y.0003.110527T0600Z-110527T1300Z/ /O.NEW.KGRB.FZ.W.0001.110527T0600Z-110527T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 228 PM CDT THU MAY 26 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * IMPACTS...COLD SENSITIVE VEGETATION COULD BE DAMAGED OR DESTROYED BY THE FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. IF YOU HAVE COLD SENSITIVE PLANTS YOU SHOULD CONSIDER COVERING THEM OR BRINGING THEM INDOORS IF POSSIBLE. && $$ WIZ039-049-270330- /O.EXA.KGRB.FR.Y.0003.110527T0600Z-110527T1300Z/ BROWN-CALUMET- INCLUDING THE CITIES OF...GREEN BAY...CHILTON 228 PM CDT THU MAY 26 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. * TEMPERATURE...LOW TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S. * IMPACTS...COLD SENSITIVE VEGETATION COULD BE DAMAGED OR DESTROYED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. && $$ WIZ020-021-031-037-038-045-048-073-074-270330- /O.CON.KGRB.FR.Y.0003.110527T0600Z-110527T1300Z/ MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA-OUTAGAMIE-WAUSHARA- WINNEBAGO-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...APPLETON...WAUTOMA... OSHKOSH...CRIVITZ 228 PM CDT THU MAY 26 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * TEMPERATURE...LOW TEMPERATURES WILL FALL TO BETWEEN 30 AND 35 DEGREES. * IMPACTS...COLD SENSITIVE VEGETATION COULD BE DAMAGED OR DESTROYED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. && $$
561 WWUS73 KGRB 270230 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CDT THU MAY 26 2011 ...LATE SEASON FROST AND FREEZE EXPECTED TONIGHT... .CLEAR SKIES...DIMINISHING WINDS...AND EXCEPTIONALLY DRY AIR WILL ALLOW TEMPERATURES TO FALL QUICKLY TONIGHT. LOW TEMPERATURES SHOULD BE IN THE 20S IN MUCH OF CENTRAL AND NORTH-CENTRAL WISCONSIN WITH LOWS IN THE LOWER TO MIDDLE 30S ELSEWHERE. AREAS CLOSE TO THE LAKE AND BAY WILL PROBABLY BE A LITTLE WARMER AND ESCAPE A FROST OR FREEZE. WIZ020-021-073-271200- /O.UPG.KGRB.FR.Y.0003.110527T0600Z-110527T1300Z/ /O.EXA.KGRB.FZ.W.0001.110527T0600Z-110527T1300Z/ MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...KESHENA...CRIVITZ 930 PM CDT THU MAY 26 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * WIDESPREAD TEMPERATURES IN THE UPPER 20S TO LOWER 30S ARE EXPECTED LATE TONIGHT. * COLD SENSITIVE VEGETATION COULD BE DAMAGED OR DESTROYED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ005-010>013-018-019-030-035-036-271200- /O.CON.KGRB.FZ.W.0001.110527T0600Z-110527T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 930 PM CDT THU MAY 26 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * WIDESPREAD TEMPERATURES IN THE LOWER 20S TO LOWER 30S ARE EXPECTED LATE TONIGHT. * COLD SENSITIVE VEGETATION COULD BE DAMAGED OR DESTROYED BY THE FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. IF YOU HAVE COLD SENSITIVE PLANTS YOU SHOULD CONSIDER COVERING THEM OR BRINGING THEM INDOORS IF POSSIBLE. && $$ WIZ031-037>039-045-048-049-074-271200- /O.CON.KGRB.FR.Y.0003.110527T0600Z-110527T1300Z/ SHAWANO-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET- SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...WAUTOMA... OSHKOSH...CHILTON 930 PM CDT THU MAY 26 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * LOW TEMPERATURES WILL FALL TO BETWEEN 30 AND 35 DEGREES LATE TONIGHT. * COLD SENSITIVE VEGETATION COULD BE DAMAGED OR DESTROYED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. && $$ MPC
753 WWUS73 KGRB 270244 CCA NPWGRB URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 943 PM CDT THU MAY 26 2011 ...LATE SEASON FROST AND FREEZE EXPECTED TONIGHT... .CLEAR SKIES...DIMINISHING WINDS...AND EXCEPTIONALLY DRY AIR WILL ALLOW TEMPERATURES TO FALL QUICKLY TONIGHT. LOW TEMPERATURES SHOULD BE IN THE 20S IN MUCH OF CENTRAL AND NORTH-CENTRAL WISCONSIN WITH LOWS IN THE LOWER TO MIDDLE 30S ELSEWHERE. AREAS CLOSE TO THE LAKE AND BAY WILL PROBABLY BE A LITTLE WARMER AND ESCAPE A FROST OR FREEZE. WIZ020-021-073-271215- /O.UPG.KGRB.FR.Y.0003.110527T0600Z-110527T1300Z/ /O.COR.KGRB.FZ.W.0001.110527T0600Z-110527T1300Z/ MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...KESHENA...CRIVITZ 943 PM CDT THU MAY 26 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * WIDESPREAD TEMPERATURES IN THE UPPER 20S TO LOWER 30S ARE EXPECTED LATE TONIGHT. * COLD SENSITIVE VEGETATION COULD BE DAMAGED OR DESTROYED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ005-010>013-018-019-030-035-036-271215- /O.CON.KGRB.FZ.W.0001.110527T0600Z-110527T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 943 PM CDT THU MAY 26 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * WIDESPREAD TEMPERATURES IN THE LOWER 20S TO LOWER 30S ARE EXPECTED LATE TONIGHT. * COLD SENSITIVE VEGETATION COULD BE DAMAGED OR DESTROYED BY THE FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. IF YOU HAVE COLD SENSITIVE PLANTS YOU SHOULD CONSIDER COVERING THEM OR BRINGING THEM INDOORS IF POSSIBLE. && $$ WIZ031-037>039-045-048-049-074-271215- /O.CON.KGRB.FR.Y.0003.110527T0600Z-110527T1300Z/ SHAWANO-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET- SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...WAUTOMA... OSHKOSH...CHILTON 943 PM CDT THU MAY 26 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * LOW TEMPERATURES WILL FALL TO BETWEEN 30 AND 35 DEGREES LATE TONIGHT. * COLD SENSITIVE VEGETATION COULD BE DAMAGED OR DESTROYED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. && $$ MPC
319 WWUS73 KGRB 271149 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 649 AM CDT FRI MAY 27 2011 ...FROST AND FREEZE HEADLINES HAVE BEEN CANCELLED... .TEMPERATURES WILL CONTINUE TO RISE THROUGH 8 AM AFTER A CHILLY START. WIZ005-010>013-018>021-030-035-036-073-271300- /O.CAN.KGRB.FZ.W.0001.000000T0000Z-110527T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-WOOD-PORTAGE- SOUTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...CRIVITZ 649 AM CDT FRI MAY 27 2011 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE FREEZE WARNING. $$ WIZ031-037>039-045-048-049-074-271300- /O.CAN.KGRB.FR.Y.0003.000000T0000Z-110527T1300Z/ SHAWANO-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET- SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...WAUTOMA... OSHKOSH...CHILTON 649 AM CDT FRI MAY 27 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE FROST ADVISORY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at May 26, 3:18 AM CDT, 42 minutes earlier.
Area forecast discussion, May 26, 3:18 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 318 AM CDT THU MAY 26 2011 .SHORT TERM...TODAY/TONIGHT/FRIDAY. BAND OF RAIN ALREADY SHIFTED EAST OF THE AREA LATE WEDNESDAY EVENING WITH THE MAIN WRAP AROUND RAIN WELL SOUTH...OVER IL AND INTO THE OHIO VALLEY REGION. RUC MODEL ATTEMPTS TO DRIFT SOME LIGHT RAIN BACK NORTH OVER SOUTHEAST WISCONSIN...BUT STILL WELL SOUTH OF THE AREA. OTHERWISE GRADUAL DECREASE OF CLOUDS WITH BREEZY OR WINDY CONDITIONS WILL CONTINUE TODAY. HIGH PRESSURE RIDGE WILL BUILD INTO NORTHWEST WISCONSIN TODAY TO DIMINISH WINDS AND CLOUDS THEN SIMILAR SCENARIO TONIGHT OVER EASTERN SECTIONS. COOL START...CLEAR SKIES AND DIMINISHING WINDS FOR TONIGHT...LEAD TO THE MAIN CHALLENGE WITH THIS FORECAST...FROST OR FREEZE HEADLINE POTENTIAL FOR TONIGHT. A VERY DRY AIR MASS WITH PROGGED PWATS OF 0.25 WILL SETTLE OVER MUCH OF THE AREA TONIGHT. COLD TEMPS IN THE UPPER 20S AND LOWER 30S WERE ALREADY NOTED OVER FAR NORTHERN MINNESOTA AND SOUTHERN CANADA IN THIS REGION OF DRY AIR....BUT NO CLOUDS ALOFT. BLEND OF THE MODELS OVERNIGHT INDICATE AN INCREASE IN HIGH LEVEL CLOUDS FROM THE WEST LATE TONIGHT WHILE LOWER LEVELS REMAIN VERY DRY. THE RATE OF INCREASE OF THESE HIGH LEVEL CLOUDS WILL CERTAINLY AFFECT MIN TEMPS TONIGHT AND THE HEADLINE CHOICE. TO PROVIDE SOME LEAD TIME FOR THE GROWERS THIS MORNING CLOSE TO MEMORIAL WEEKEND...WILL ISSUE A FROST HEADLINE TO MATCH UP WITH FORECASTED LOW TEMPS FOR TONIGHT FOR CONSISTENCY. WILL NOT INCLUDE LOCATIONS TOWARD LAKE MICHIGAN DUE TO WINDS MAY LINGER DUE TO PROXIMITY TO THE DEPARTING SYSTEM. ITS POSSIBLE THE DAY CREW MAY NEED TO REPLACE THE FROST ADVISORY WITH A FREEZE WARNING AND LOWER TEMPS ACROSS THE NORTH IF THE HIGH LEVEL CLOUDS ARE DELAYED. OR IF THE CLOUDS BECOME MORE EXTENSIVE...THEN BACK OFF THE FROST ADVISORY. OTHERWISE...CLOUDS WILL BE ON THE INCREASE FROM WEST TO EAST ON FRIDAY AS THE NEXT FRONTAL SYSTEM APPROACHES FROM THE WEST. .LONG TERM...FRI NGT THRU NXT WED. MAIN FCST FOCUS TO BE THE UPCOMING HOLIDAY WEEKEND AND TRYING TO DETERMINE WHERE/WHEN TO PLACE PCPN CHCS. JUST ENUF DIFFERENCES AMONG THE MDLS WITH THE PLACEMENT OF A WRMFNT TO MAKE THIS A DIFFICULT FCST. ONE THING THAT DOES SEEM CERTAIN IS THAT A WARM-UP IS ON THE WAY...ESPECIALLY EARLY NEXT WEEK. MDLS CONT TO INDICATE A NEGATIVE-TILTED SHRTWV TROF TO ROTATE NEWD INTO THE WRN GREAT LKS FRI NGT. FAVORABLE Q-VEC CONVERGENCE... FORCING FROM SHRTWV PASSAGE AND LIFT FROM THE LEFT EXIT RGN OF THE UPR JET ALL POINT TO A SWATH OF SHWRS SWEEPING THRU THE FCST AREA. INSTABILITY PARAMETERS ALL APR MARGINAL...THUS ANY THUNDER WL REMAIN ISOLATED. CLDS AND PCPN WL HELP HOLD TEMPS UP THRU THE NGT WITH READINGS RANGING FROM THE LWR 40S NORTH...MID-UPR 40S E-CNTRL. THIS SHRTWV TROF QUICKLY EXITS THE RGN SAT MORNING...THUS WE SHOULD SEE A DIMINISHING TREND IN PCPN WITH HIGHEST CHC POPS NEAR THE MI BORDER. ATTN THEN TURNS TO THE SOUTH WHERE A WRMFNT TO BE IN THE PROCESS OF LIFTING NWD FROM THE MID-MS VALLEY. EXACTLY HOW FAR THIS FNT CAN GET WL ULTIMATELY DETERMINE PCPN CHCS OVER CNTRL/E-CNTRL WI SAT AFTERNOON AS A 50 KT SOUTHERLY LOW-LVL JET BRINGS GULF MSTR NWD AND GENERATES OVERRUNNING PCPN. FOR NOW...PLAN TO DRY OUT THE NORTH SAT AFTERNOON AND BRING A CHC OF SHWRS/TSTMS TO CNTRL/E-CNTRL WI IN THE AFTERNOON. ENUF CLDS TO HANG AROUND TO KEEP TEMPS AGAIN BLO NORMAL WITH MOST OF NE WI IN THE 60S. THE WRMFNT CONTS TO LIFT NORTH AND IS FCST TO REACH EXTREME SE WI BY 12Z SUNDAY. GULF MSTR ALSO CONTS TO SURGE NORTH AS THE LOW-LVL JET CRANKS UP TO AROUND 60 KTS SENDING DEW PTS IN NE WI INTO THE 50S. DUE TO THE LOCATION OF THE WRMFNT...COUPLED WITH WHERE THE STRONGEST FRONTOGENETICAL FORCING/LIFT FROM RGT ENTRANCE RGN OF THE UPR JET TO CO-EXIST...HIGHEST POPS TO BE PLACED OVER CNTRL/ E-CNTRL WI. NRN WI MAY NOT SEE ANY PCPN TIL LATER SAT NGT WHEN FORCING/LIFT APPROACH FROM THE SOUTH. SUNDAY'S FCST IS RATHER DIFFICULT DUE TO THE LOCATION OF THE WRMFNT AS SOME MDLS CONT LIFTING THE FNT NORTH...WHILE OTHERS HAVE THE FNT HOLD UP NEARLY STNRY OVER SE WI OR NRN IL. OBVIOUSLY...THESE DIFFERENCES NOT ONLY IMPACT PCPN CHCS...BUT ALSO A LARGE SPREAD IN POTENTIAL MAX TEMPS. THE ORIENTATION OF THE LOW-LVL JET MAY EVENTUALLY DETERMINE THE MOVEMENT OF THE WRMFNT AS ANY VEERING WOULD HAVE THE FNT MORE PARALLEL WITH THE MEAN FLOW ALOFT...THUS A STALLING SITN. HAVE LEANED IN THIS DIRECTION...THUS HIGHER CHC POPS AGAIN FOR CNTRL/ E-CNTRL WI WITH TEMPS NEAR NORMAL. ANOTHER PRONOUNCED SHRTWV TROF IS PROGGED TO MOVE FROM THE WRN CONUS NEWD THRU THE NRN/CNTRL ROCKIES SUNDAY NGT AND REACH THE NRN PLAINS ON MEMORIAL DAY. THIS FEATURE WL PROVIDE THE NECESSARY IMPETUS TO LIFT THE WRMFNT TOWARD SRN/CNTRL WI SUNDAY NGT...CNTRL/ NRN WI BY 00Z TUE. THE PROXIMITY OF THIS FNTL BNDRY...COMBINED WITH INCREASING INSTABILITY AND MSTR...WL LEAD TO CHC POPS SUNDAY NGT AND MON. IT SHOULD BE EMPHASIZED THAT IT WL NOT RAIN ALL THE TIME AND IF THERE ARE ENUF BREAKS IN THE PCPN ON MEMORIAL DAY... TEMPS COULD EASILY SOAR INTO THE 80S ACROSS CNTRL/E-CNTRL WI. THE SHRTWV TROF IS FCST TO MOVE NE INTO SW ONTARIO BY TUE AND HELP PULL A CDFNT INTO THE WRN GREAT LKS WITH MORE CHC OF SHWRS/TSTMS. A LARGE AREA OF HI PRES TO THEN BUILD ACROSS THE RGN FOR WED AND BRING A RETURN OF SUNSHINE ALONG WITH COOLER/LESS HUMID CONDITIONS. && .AVIATION...VFR CONDITIONS WILL PREVAIL TODAY AND TONIGHT. GUSTY NORTHEAST WINDS WILL LINGER OVER EAST CENTRAL WISCONSIN TODAY. && .MARINE...GUSTY NORTHEAST WINDS WILL CONTINUE TO BRING HAZARDOUS CONDITIONS TO SMALL CRAFT THROUGH THIS EVENING. NO CHANGE TO ONGOING SMALL CRAFT ADVISORY. && .GRB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 8 AM CDT FRIDAY FOR WIZ005-010>013- 018>021-030-031-035>038-045-048-073-074. && TDH/KALLAS
Hazardous weather outlook, May 25, 3:25 PM CDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 325 PM CDT WED MAY 25 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 325 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A HARD FREEZE IS EXPECTED OVER MOST OF NORTH CENTRAL AND FAR NORTHEAST WISCONSIN THURSDAY NIGHT. AREAS OF FROST ARE POSSIBLE ACROSS THE REST OF THE AREA...WEST OF THE FOX VALLEY AND LAKESHORE. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME FRIDAY NIGHT INTO TUESDAY AS WARMER...MORE HUMID AIR TRIES TO RETURN TO THE REGION. IT IS TOO EARLY TO DETERMINE THE SEVERITY OF ANY THUNDERSTORMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-262030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 325 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO CONTINUE FROM THURSDAY INTO LATE THURSDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME FRIDAY NIGHT INTO TUESDAY. BERSCH/TSK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:28 PM CDT | Freeze Warning | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 6 more | 16 hr |
Nearby
Frost Advisories in Wisconsin, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.